RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 277, Pages 22–32 (Mi tm3384)  

Some properties of Malgrange isomonodromic deformations of linear $2\times2$ systems

Yu. P. Bibiloa, R. R. Gontsovb

a National Research University Higher School of Economics, Moscow, Russia
b Institute for Information Transmission Problems (Kharkevich Institute), Russian Academy of Sciences, Moscow, Russia

Abstract: We study movable singularities of the Malgrange isomonodromic deformation of a linear differential $2\times 2$ system with two irregular singularities of Poincaré rank $1$ and with an arbitrary number of Fuchsian singular points.

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 277, 16–26

Bibliographic databases:

Document Type: Article
UDC: 517.927
Received in January 2012

Citation: Yu. P. Bibilo, R. R. Gontsov, “Some properties of Malgrange isomonodromic deformations of linear $2\times2$ systems”, Mathematical control theory and differential equations, Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 277, MAIK Nauka/Interperiodica, Moscow, 2012, 22–32; Proc. Steklov Inst. Math., 277 (2012), 16–26

Citation in format AMSBIB
\Bibitem{BibGon12}
\by Yu.~P.~Bibilo, R.~R.~Gontsov
\paper Some properties of Malgrange isomonodromic deformations of linear $2\times2$ systems
\inbook Mathematical control theory and differential equations
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 277
\pages 22--32
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052261}
\elib{http://elibrary.ru/item.asp?id=17759395}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 277
\pages 16--26
\crossref{https://doi.org/10.1134/S0081543812040025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309232900002}
\elib{http://elibrary.ru/item.asp?id=23960343}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904060645}


Linking options:
  • http://mi.mathnet.ru/eng/tm3384
  • http://mi.mathnet.ru/eng/tm/v277/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:214
    Full text:10
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019